Connect with others who understand.

sign up log in
About myRAteam

Cimzia Side Effects

Cimzia Side Effects

Im taking cimzia injections, anybody else get an upper respiratory infection? Feels like a sinus infection

A myRAteam Member said:

Yes, I did. I kept headaches, stuffy nose and sinus like issues. I now use Enbrel with none of those issues.

posted almost 3 years ago
A myRAteam Member said:

I have been on cimzia and remicade and have gotten upper respiratory infections. I'm prone to bronchitis and uris so the immunosuppressants can lead to them. Just remember not to take any of your ra meds while you're taking antibiotics

posted almost 3 years ago
A myRAteam Member said:

I take Enbrel and have the same problem, it's one of the sight effects, But my problem always extends into my chest. At one time it turned into pneumonia. Something we had to live with I guess. I know my Enbrel has helped me to keep walking and moving.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in